# SDR M7I2001F00002

- Difficulty date: November 22, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N367AC
- Make and model: Stbros SD360
- Aircraft serial: SH3626
- Engine: Pwa PT6*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN114N119
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO RUNWAY, THE CAPTAIN CALLED FOR GEAR DOWN AND APPROACH CHECKS.  GEAR IS MOVED TO THE DOWN POSITION.  THE NOSE AND LEFT INDICATE DOWN AND LOCKED, BUT THE RIGHT INDICATES IT IS STILL IN TRANSIT.  THE GEAR WAS CYCLE, BUT STILL SHOWED IN TRANSIT.  THE AIRCRAFT WAS FLOWN BY THE ATC TOWER AND THE CREW WAS TOLD IT LOOKED LIKE IT WAS DOWN.  IAW THE EMERGENCY PROCEDURES IN THE AFM THE CREW T HANDLED IT DOWN.  REPLACED THE DOWNLOCK SWITCH.  OPS CHECK GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
